K-theory and stable algebra
Publications Mathématiques de l'IHÉS, Volume 22 (1964), p. 5-60
@article{PMIHES_1964__22__5_0,
     author = {Bass, Hyman},
     title = {$K$-theory and stable algebra},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {22},
     year = {1964},
     pages = {5-60},
     zbl = {0248.18025},
     mrnumber = {30 \#4805},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1964__22__5_0}
}
Bass, Hyman. $K$-theory and stable algebra. Publications Mathématiques de l'IHÉS, Volume 22 (1964) pp. 5-60. http://www.numdam.org/item/PMIHES_1964__22__5_0/

[1] E. Artin, Geometric Algebra, Interscience, n° 3 (1957). | MR 18,553e | Zbl 0077.02101

[2] M. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math., Amer. Math. Soc., vol. 3 (1961), 7-38. | MR 25 #2617 | Zbl 0108.17705

[3] M. Auslander and O. Goldman, Maximal orders, Trans. Am. Math. Soc., 97 (1960), 1-24. | MR 22 #8034 | Zbl 0117.02506

[4] M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Am. Math. Soc., 97 (1960), 367-409. | MR 22 #12130 | Zbl 0100.26304

[5] H. Bass, Projective modules over algebras, Ann. Math., 73 (1961), 532-542. | MR 31 #1278 | Zbl 0113.26003

[6] H. Bass, Big projective modules are free, Ill. Journ. Math. (to appear). | Zbl 0115.26003

[7] H. Bass, A. Heller and R. Swan, The Whitehead group of a polynomial extension, Publ. math. I.H.E.S., n° 22, Paris (1964). | Numdam | MR 30 #4806 | Zbl 0248.18026

[8] H. Bass and S. Schanuel, The homotopy theory of projective modules, Bull. Am. Math. Soc., 68 (1962), 425-428. | MR 27 #2537 | Zbl 0108.26402

[9] A. Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math., 75 (1962), 485-535. | MR 26 #5081 | Zbl 0107.14804

[10] A. Borel and Harish-Chandra and J.-P. Serre, Le théorème de Riemann-Roch (d'après Grothendieck), Bull. Soc. Math. de France, 86 (1958), 97-136. | Numdam | Zbl 0091.33004

[11] N. Bourbaki, Algèbre, liv. II, chap. 8 : «Modules et anneaux semi-simples», Actualités Sci. Ind., 1261, Hermann (1958). | Zbl 0102.27203

[12] N. Bourbaki, Algèbre commutative, chap. 1-2, Actualités Sci. Ind., 1290, Hermann (1961). | Zbl 0108.04002

[13] J. Brenner, The linear homogeneous group, III, Ann. Math., 71 (1960), 210-223. | MR 22 #1622 | Zbl 0103.26302

[14] H. Cartan and S. Eilenberg, Homological Algebra, Princeton (1956). | MR 17,1040e | Zbl 0075.24305

[15] C. Chevalley, L'arithmétique dans les algèbres de matrices, Actualités Sci. Ind., 323 (1936), Paris. | JFM 62.0102.01 | Zbl 0014.29006

[16] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Wiley, New York (1962). | MR 26 #2519 | Zbl 0131.25601

[17] J. Dieudonné, Les déterminants sur un corps non commutatif, Bull. Soc. Math. France, 71 (1943), 27-45. | Numdam | MR 7,3a | Zbl 0028.33904

[18] M. Eichler, Über die Idealklassenzahl total definiter Quaternionenalgebren, Math. Zeit., 43 (1937), 102-109. | JFM 63.0093.02 | Zbl 0017.15003

[19] M. Eichler, Über die Idealklassenzahl hyperkomplexer Systeme, Math. Zeit., 43 (1937), 481-494. | JFM 64.0085.01 | Zbl 0018.20201

[20] S. Endô, Projective modules over polynomial rings (to appear). | Zbl 0119.03504

[21] P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France, 90 (1962), 323-448. | Numdam | MR 38 #1144 | Zbl 0201.35602

[22] A. Grothendieck et J. Dieudonné, Éléments de géométrie algébrique, I, Publ. math. I.H.E.S., n° 4, Paris (1960). | Numdam

[23] H. Hasse, Zahlentheorie, Berlin, Akademie-Verlag (1949). | MR 11,580c | Zbl 0035.02002

[24] W. Klingenberg, Die Struktur der linearen Gruppen über einem nichtkommutativen lokalen Ring, Archiv der Math., 13 (1962), 73-81. | MR 26 #1367 | Zbl 0106.25203

[25] W. Klingenberg, Orthogonalen Gruppen über lokalen Ringen, Amer. Jour. Math., 83 (1961), 281-320. | MR 23 #A1726 | Zbl 0100.03004

[26] K. Morita, Duality for modules..., Science Reports Tok. Kyoiku Daigaku, sect. A, 6 (1958). | MR 20 #3183 | Zbl 0080.25702

[27] C. S. Seshadri, Triviality of vector bundles over the affine space K2, Proc. Nat. Acad. Sci. U.S.A., 44 (1958), 456-458. | MR 21 #1318 | Zbl 0081.26603

[28] J.-P. Serre, Faisceaux algébriques cohérents, Ann. Math., 61 (1955), 197-278. | MR 16,953c | Zbl 0067.16201

[29] J.-P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Sém. Dubreil (1957-1958), n° 23. | Numdam | Zbl 0132.41202

[30] J.-P. Serre, Algèbre locale ; multiplicités (rédigé par P. GABRIEL), Coll. de France (1957-1958). | Zbl 0142.28603

[31] C. L. Siegel, Discontinuous groups, Ann. Math., 44 (1943), 674-689. | MR 5,228e | Zbl 0061.04504

[32] R. W. Swan, Induced representations and projective modules, Ann. Math., 71 (1960), 552-578. | MR 25 #2131 | Zbl 0104.25102

[33] R. W. Swan, Projective modules over group rings and maximal orders, Ann. Math., 76 (1962), 55-61. | MR 25 #3066 | Zbl 0112.02702

[34] R. W. Swan, Vector bundles and projective modules, Trans. Am. Math. Soc., 105 (1962), 264-277. | MR 26 #785 | Zbl 0109.41601

[35] S. Wang, On the commutator group of a simple algebra, Amer. Jour. Math., 72 (1950), 323-334. | MR 11,577d | Zbl 0040.30302

[36] J. H. C. Whitehead, Simple homotopy types, Amer. Jour. Math., 72 (1950), 1-57. | MR 11,735c | Zbl 0040.38901

[37] H. Zassenhaus, Neue Beweis der Endlichkeit der Klassenzahl..., Abh. Math. Sem. Univ. Hamburg, 12 (1938), 276-288. | JFM 64.0965.01 | Zbl 0021.30001

[38] G. Higman, The units of group rings, Proc. Lond. Math. Soc., 46 (1940), 231-248. | JFM 66.0104.04 | MR 2,5b | Zbl 0025.24302

[39] J.-P. Serre, Cohomologie galoisienne, cours au Collège de France, 1962-1963, notes polycopiées. | Zbl 0128.26303

[40] H. Bass, M. Lazard et J.-P. Serre, Sous-groupes d'indice fini dans SL(n, Z), Bull. Am. Math. Soc. (to appear). | Zbl 0232.20086